Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Class $D$ supermartingales


Authors: Guy Johnson and L. L. Helms
Journal: Bull. Amer. Math. Soc. 69 (1963), 59-62
DOI: https://doi.org/10.1090/S0002-9904-1963-10857-5
MathSciNet review: 0142148
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10857-5